how long should I expect these conditions to last, is there any thing over the counter I can take to help relieve these side effects?
First af all contact yo ur doctor
This medication may cause stomach upset, diarrhea, nausea, and vomiting during the first few days as your body adjusts to the medication. If these symptoms persist or become severe CONTACT YOUR DOCTOR
I do´nt know what over the counter can med can help you..call youR pharmacists or go I´m sure they will be able to provide toy with more information.
DO NOT FORGET TO CONTACT YOUR DOCTOR... OK
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2013 • 1 answer
Posted 30 Nov 2014 • 1 answer
Posted 17 Oct 2017 • 1 answer
Posted 3 Nov 2017 • 1 answer
If you are taking Odomzo, how long have you been taking it, what side effects are you experiencing..
Posted 18 days ago • 0 answers